# SDR SIMA200213009

- Difficulty date: May 7, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION, FOUND STRINGER 19R GOUGED.  BLENDED GOUGE.  FABRICATED A DOUBLER ANGLE, AND TWO SHIMS IAW EMB GST-1448/02 ITEM 10 AND STANDARD SRM PRACTICES.  (M)
